# SDR UALA2013042202765

- Difficulty date: April 20, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,545 hours, 16,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT CHANNEL AT RBL 34 BS 336 HAS CORROSION ON UPPER SURFACE.   FABRICATED AND INSTALLED NEW HAT CHANNEL IAW SRM.  MAJOR REPAIR.
